# SDR SWAA2022071115508

- Difficulty date: June 5, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N257WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32515
- Aircraft time: 53,067 hours, 31,572 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WEB - INTERCOSTAL LOCATED BS767 RBL6 AND WL151 AFT CARGO COMPARTMENT 2022-307305 / [01] TOOL USED ULTRASONIC GAGE P/N: 45MG; S/N: 130061901; DUE DATE: 08-APR-23.;[02] INSTALLED WEB AND ANGLES 3 EA LOCATED BS767 RBL6 AND WL151 AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DWG 146A8130 SHEET 12 REV:B;[03] CORRECTED CORRECTIVE ACTION 2  INSTALLED WEB AND ANGLES (3EA) LOCATED BS767 RBL6 AND WL151 AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DWG 146A8130 SHEET 12 REV:B SEE INDIVIDUAL SING OFFS BELOW;[04] TASK CARD COMPLETED  RII
